# SDR HEEA126214

- Difficulty date: October 11, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 5,672 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE NR 2 ENGINE FIRE LIGHT ILLUMINATED.  ABORTED TAKEOFF AND LANDED ON THE FLYWAY.  TAXIED TO THE PARKING AREA AND NOTIFIED MAINTENANCE.  CLEANED CONNECTORS AND INSPECTED SYSTEM.  FOUND NO DEFECTS.  RAN AIRCRAFT, TESTED SYSTEM AND PERFORMED CHECK FLIGHT.  ALL CHECKED GOOD.  NOTE:  PREVIOUSLY SUBMITTED ON 10/15/09.
